# SDR SWAA2012041603138

- Difficulty date: April 11, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 34,192 hours, 19,747 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER INSPAR SKIN CRACKED AT STATION 101.90.  REPAIRED SKIN PER SRM.
